# SDR UALA2013013000565

- Difficulty date: January 29, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 39,341 hours, 16,286 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORTED ELECTRICAL ODOR ON DESCENT.  DISSIPATED AFTER 5-10 MINUTES NO SMOKE OR FIRE.   NO VISIBLE SMOKE OR FUMES.  PER TSM 24-00-00-810-823A FOUND SIDEWALL LIGHT AT ROW 26F INOPERATIVE.  REMOVED LAMP AND BALLAST HAD BURNED ODOR.  REPLACED BALLAST.
